# SDR CA021206001

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 3,445 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 134615P
- Condition: Worn
- Location: Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRIMARY BUSHING WAS NOT FULLY INSTALLED INTO THE BLADE. THE UPPER PORTION WAS PROTRUDING. THIS PROTRUSION CAUSED WEAR ON THE LOWER SURFACE OF THE UPPER GRIP OF THE MAIN ROTOR HEAD INNER SLEEVE. THE WEAR WAS BEYOND SERVICEABLE LIMITS. THE MAIN ROTOR HEAD WAS REMOVED AND A SERVICEABLE UNIT WAS INSTALLED.  THIS PROBLEM WAS DISCOVERED DURING A BLADE 1200 HR. SCHEDULED INSPECTION.
